# SDR C2XA11CL182

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 23,637 hours, 17,901 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 2927 THE CREW REPORTED A BAG EXTINGUISHER BUTTON ILLUMINATED IN FLIGHT, NO ASSOCIATED MASTER WARNING BAG SMOKE EICAS MESSAGE.  MAINTENANCE INSPECTED AND RESET THE BAG SMOKE/DETECTION SYSTEM.  OPERATIONAL CHECKS WERE GOOD.
